advertisement
Question
Posted by: trisha | 2012/11/18

Too much estrogen

I''d like to know I have excess estrogen symptoms and my doctor has prescribed minesse to make my periods less etc - wont this be a problem because it will add more estrogen to my body. I have been put on a diet to lower my estrogen production it just seems counter productive to change my diet but take estrogen in through this contraceptive. Its not for birth control as my husband has had a vasectomy. I am 43.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know what ytour symptoms are, but it is usually about the balance between oestrogen and progesterone, not the absolute amount of hormone. Minesse contains both oestrogen and progesterone.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement